Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Irregular period with the nuvaring for a couple of years

i've been on the nuvaring for a couple of years and have no problems. my period is due in about 4-5 days time but it seems to have come early. not sure whether i should leave the ring in for a couple of days which is when i would usually leave it in until or take it out now

Asked On : Thu, 11 Feb 2010
Answers:  1 Views:  310
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response

Hi.. Menstrual irregularities are not common with the use of nuvaring when compared to the oral drugs.. Hence look for the reason for this irregular bleed. If the period bleed is just spotting, then you may continue with the nuvaring. But in presence of period bleed like one as similar to your previous period, you may remove the nuvaring. Continue with the same once as usual after the end of the period if pregnancy is not considered.. Consult a doctor if the problem persists...

Answered: Fri, 12 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor